MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1414100-J
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with afx2 bifurcated stent graft, an afx vela suprarenal, and an ovation ix iliac limb.This case is outside the indications of use (off -label) due the use of afx with ovation devices.Approximately one (1) month post initial procedure a type ii endoleak and a type ib endoleak were identified with no aneurysm enlargement.The physician elected to monitor the patient.(reported under mfr# 3008011247-2018-00066).Now, approximately four (4) years post initial procedure the type ii endoleak and a type ib endoleak are persistent.Reintervention has been scheduled.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type ib endoleak from the right common iliac artery, type ii endoleak from the internal mesenteric artery and additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation shows that the type ii endoleak is anatomy related.Procedure related harms, device, user, procedure or anatomy relatedness of the type ib endoleak complaint could not be determined.The final patient status was reported as being discharged on the first post operative day home in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem - updated.G3: date received by manufacturer - updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with afx2 bifurcated stent graft, an afx vela suprarenal, and an ovation ix iliac limb.This case is outside the indications of use (off -label) due the use of afx with ovation devices.Approximately one (1) month post initial procedure a type ii endoleak and a type ib endoleak were identified with no aneurysm enlargement.The physician elected to monitor the patient.(reported under mfr# 3008011247-2018-00066).Now, approximately four (4) years post initial procedure the type ii endoleak and a type ib endoleak are persistent.Reintervention has been scheduled.Additional information: patient re-intervention was completed.Physician elected to implant an ovation ix extender to resolve the 1b endoleak.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key13537757
Report Number3008011247-2022-00011
Device Sequence Number20112519
Product Code MIH
UDI-Device IdentifierM701TVIL1414100J1
UDI-Public+M701TVIL1414100J1/$$3201004FS09081758N
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2020
Device Model NumberTV-IL1414100-J
Device Catalogue NumberTV-IL1414100-J
Device Lot NumberFS090817-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LN 1751547001).; AFX2 BIFURCATED STENT GRAFT (LN 1722336005).
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale